# SDR RRXA98261

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46104
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LEFT WING FLAP OUTBOARD SKIN CHAFED AT STA 98.  REMOVED DAMAGED SECTION IAW DC-8 SRM 51-1-21.  FABRICATED AND INSTALLED NEW SKIN SECTION IAW 57-7-1 AND DAC DWG 5642960.  TREATED AREA IAW DC-8 SRM 51-1-8.
